MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6257 XPEDITION POWERED CHAIR; TRANSPORT, PATIENT, POWERED

STRYKER MEDICAL-KALAMAZOO 6257 XPEDITION POWERED CHAIR; TRANSPORT, PATIENT, POWERED
Catalog Number 625700000000
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.Evaluation results findings (components/results) 1 device: insufficient information / results pending completion of investigation there was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1-december 31, 2025.This report summarizes 1 malfunction event(s), where it was reported the device experienced unintended chair lowering/dropping (no tip).No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
The device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results).1 device: chassis/frame/mechanical problem identified.
 
Event or Problem Description
No new information.

Brand Name
6257 XPEDITION POWERED CHAIR
Common Device Name
TRANSPORT, PATIENT, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key24168593
Report Number0001831750-2026-99007
Device Sequence Number13018976
Product Code ILK
UDI-Device Identifier07613327581621
UDI-Public7613327581621
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number625700000000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/01/2026
Supplement Date Received by Manufacturer01/01/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown